We introduce Ginibre-type point processes as determinantal point processes associated with the eigenspaces corresponding to the so-called Landau levels. The Ginibre point process, originally defined as the limiting point process of eigenvalues of the Ginibre complex Gaussian random matrix, can be understood as a special case of Ginibre-type point processes. For these point processes, we investigate the asymptotic behavior of the variance of the number of points inside a growing disk. We also investigate the asymptotic behavior of the conditional expectation of the number of points inside an annulus given that there are no points inside another annulus.
Tomoyuki SHIRAI. "Ginibre-type point processes and their asymptotic behavior." J. Math. Soc. Japan 67 (2) 763 - 787, April, 2015. https://doi.org/10.2969/jmsj/06720763